# SDR REXA2016062701335

- Difficulty date: June 27, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 BS 409.0+40 RBL 9 IS GOUGED.  REMOVED AND REPLACED THE SEAT TRACK FROM BS 394 - 409+128. IAW AMM 53-01-11-400-804.
